# SDR DALA2024041704510

- Difficulty date: April 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 59,245 hours, 26,351 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 DTE REQUIRED IN 12 MONTHS ACCORDING TO ERA 616255-14 REV C. CORRECTIVE ACTION: REF ERA 616255-14
